Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Rash
    avatar
    whymebb posted:
    I need help. I have had a rash that has been with me since March 2011. Little by little it has spread throughout my body, legs arms stomach back and very little on my face and head. Seen 3 dermatologist had just about every test (red and white cells, liver, kidney, stool test, aids, 3 biopsy's etc...) I was given Predisone from 80mg and down. All I got from the 3 Derm Doc's were we have good news and bad news, Good news is that I don't have skin cancer, shingles, eczema and all my test were good. Bad news is they still don't know what it is...... Doing my research I ran into Multiple Sclerosis and I was wondering cause I have a tingling sensation in the back of my head I was wondering is this the cause of the rash? I told the Derm Doc's and they said the tingling is coming from the Predisone. I have been off Predisone now for 6 weeks now and still have that tingling sensation in the back of my head and still have the rash, they also told me that I'm allergic to something I'm having contact with 98% they said. I have changed everything and to no avail.....Please someone help me!!!
    Reply
     
    avatar
    Neil S Lava, MD responded:
    Sorry to hear about your rash. MS does not cause and is not associated with a rash.
    I don't think I can offer you any suggestions from a neurological point of view.
     
    avatar
    newday23 responded:
    I to have gotten a rash that has been with me for a couple of years now. I was also told that it is not a normal MS related thing to have skin problems. But I think differently.
     
    avatar
    newday23 replied to Neil S Lava, MD's response:
    I think that the medication causes the rash. I take Betaseron and notice that the day after injection is when I usually itch.
    I would like to try an alternative medication. What is your view on Naltrexone which is also being used by some for the treatment of MS. And has been said to have good results.


    Featuring Experts

    Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

    Helpful Tips

    the walking drug, ampyra
    was diagnosedwith MS in 2000. my walking has been getting harder to do but i was still able to work. i recently had an exacerbation of my ... More
    Was this Helpful?
    52 of 63 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.